- -

A class of polynomial planar vector fields with polynomial first integral

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A class of polynomial planar vector fields with polynomial first integral

Show full item record

Ferragut, A.; Galindo Pastor, C.; Monserrat Delpalillo, FJ. (2015). A class of polynomial planar vector fields with polynomial first integral. Journal of Mathematical Analysis and Applications. 430(1):354-380. doi:10.1016/j.jmaa.2015.04.062

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/66161

Files in this item

Item Metadata

Title: A class of polynomial planar vector fields with polynomial first integral
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We give an algorithm for deciding whether a planar polynomial differential system has a first integral which factorizes as a product of defining polynomials of curves with only one place at infinity. In the affirmative ...[+]
Subjects: Planar polynomial vector field , Polynomial first integral , Reduction of singularities , Blow-up , Invariant algebraic curve , Curve with only one place at infinity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2015.04.062
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.jmaa.2015.04.062
Thanks:
The first author is partially supported by the MINECO/FEDER grant MTM2013-40998-P. The second and third authors are partially supported by the Spanish Ministry of Economy MTM2012-36917-C03-03 and Universitat Jaume I ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record